# SDR CA041223004

- Difficulty date: December 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 21,808 hours
- Engine: Allsn 250C30S
- System (JASC): 6200 · Main Rotor System
- Part: Support
- Part number: 7610708001104
- Condition: Corroded
- Location: Main Rotor
- Part time: 11,010 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MANDATED BY ASB 76-65-62 SEVERE FRETTING WAS DISCOVERED ON LOWER FAYING SURFACE. SUPPORT ARM HAS BEEN REPLACED AND A/C  RETURNED TO SERVICE.
